# SDR SWAA2024090523304

- Difficulty date: August 6, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32521
- Aircraft time: 58,531 hours, 35,077 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE PACK NOT INSTALLED CORRECTLY.<[01] INSTALLED CORRECTLY AFT ENTRY DOOR SLIDE PACK IAW AMM 25-66-01-400-801 AND MT 725-61-06 AE ON FAULT TTG8Q00VDBM0.;[02] REJECTED: SEE TTG8Q00VE73Z;[03] UPDATE REJECTION TTG8Q00VE73Z WAS CREATED FOR ASD;[04] VERIFIED CORRECTIVE ACTION #1
